Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Variedad matemática")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2369

  • Page / 95
Export

Selection :

  • and

On Locally φ-Symmetric β-Kenmotsu ManifoldsABSOS ALI SHAIKH; SHYAMAL KUMAR HUI.Extracta mathematicae. 2009, Vol 24, Num 3, pp 301-316, issn 0213-8743, 16 p.Article

Several Ways to a Berwald Manifold ― and Some Steps BeyondSZILASI, J; LOVAS, R. L; KERTESZ, D. Cs et al.Extracta mathematicae. 2011, Vol 26, Num 1, pp 89-130, issn 0213-8743, 42 p.Article

On the Existence of ∅-Recurrent (LCS)n-ManifoldsSHAIKH, A. A; BASU, T; EYASMIN, S et al.Extracta mathematicae. 2008, Vol 23, Num 1, pp 71-83, issn 0213-8743, 13 p.Article

Lattices and Manifolds of Classes of Flat Riemannian ToriRAMIREZ-UCLES, Rafael.Extracta mathematicae. 2010, Vol 25, Num 2, pp 183-209, issn 0213-8743, 27 p.Article

THEOREMES DE VARIETES INVARIANTES ET APPLICATIONS = INVARIANT MANIFOLDS THEOREMS AND APPLICATIONSCoudray, Fabienne; Chaperon, Marc.1997, 72 p.Thesis

On the completeness of geodesics obtained as a limitROMERO, A; SÁNCHEZ, M.Journal of mathematical physics. 1993, Vol 34, Num 8, pp 3768-3774, issn 0022-2488Article

On a Loewner umbilic-index conjecture for surfaces immersed in R4GUTIERREZ, C; SANCHEZ-BRINGAS, F.Journal of dynamical and control systems. 1998, Vol 4, Num 1, pp 127-136, issn 1079-2724Article

Tout polyèdre convexe est l'intersection de sa variété linéaire support avec un simplexe, [CONVEXE - SIMPLEXE] = Every convex polyhedron is the intersection of its linear variety support with a simplex, [CONVEXE - SIMPLEXE]MEÏMARIS, M.Les Cahiers de l'analyse des données. 1996, Vol 21, Num 2, issn 0339-3097, 127, 129, 131, 181-186 [9 p.]Article

On the varieties P2m, 0 of Ockham algebrasVARLET, J. C; VAZ DE CARVALHO, Julia.Bulletin de la Société Royale des Sciences de Liège. 2002, Vol 71, Num 3, pp 145-167, issn 0037-9565, 23 p.Article

Erratum for Boundedness of families of canonically polarized manifolds: A higher dimensional analogue of Shafarevich's conjectureKOVACS, Sánder J; LIEBLICH, Max.Annals of mathematics. 2011, Vol 173, Num 1, pp 585-617, issn 0003-486X, 33 p.Article

Boundedness of families of canonically polarized manifolds: A higher dimensional analogue of Shafarevich's conjectureKOVACS, Sándor J; LIEBLICH, Max.Annals of mathematics. 2010, Vol 172, Num 3, pp 1719-1748, issn 0003-486X, 30 p.Article

Prolongement des homotopies Q-variétés & cycles tangents = Homotopy extension, Q-varieties and tangent cyclesMEIGNIEZ, G.Annales de l'Institut Fourier. 1997, Vol 47, Num 3, issn 0373-0956, VII, XI, 945-965 [23 p.]Article

FORMAL GEOMETRIC QUANTIZATION IIPARADAN, Paul-Emile.Pacific journal of mathematics. 2011, Vol 253, Num 1, pp 169-211, issn 0030-8730, 43 p.Article

MIYAOKA-YAU INEQUALITY FOR MINIMAL PROJECTIVE MANIFOLDS OF GENERAL TYPEYUGUANG ZHANG.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 8, pp 2749-2754, issn 0002-9939, 6 p.Article

Spinq manifolds and S1 actionsHERRERA, Haydeé; HERRERA, Rafael.Comptes rendus. Mathématique. 2007, Vol 345, Num 1, pp 35-38, issn 1631-073X, 4 p.Article

Incommensurability criteria for Kleinian groupsANDERSON, James W.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 1, pp 253-258, issn 0002-9939Article

Contact topology and the structure of 5-manifolds with π1 = Z2GEIGES, H; THOMAS, C. B.Annales de l'Institut Fourier. 1998, Vol 48, Num 4, issn 0373-0956, VIII, XII, 1167-1188 [24 p.]Article

A characterization of the kneading pair for bimodal degree one circle mapsALSEDA, L; FALCO, A.Annales de l'Institut Fourier. 1997, Vol 47, Num 1, issn 0373-0956, VII, XI, 273-304 [34 p.]Article

Coeffective cohomology on almost cosymplectic manifoldsCHINEA, D; DE LEON, M; MARRERO, J. C et al.Bulletin des sciences mathématiques (Paris. 1885). 1995, Vol 119, Num 1, pp 3-20, issn 0007-4497Article

PARABOLIC MANIFOLDS FOR SEMI-ATTRACTIVE ANALYTIC TRANSFORMATIONS OF CnFENG RONG.Transactions of the American Mathematical Society. 2011, Vol 363, Num 10, pp 5207-5222, issn 0002-9947, 16 p.Article

GEODESICS AVOIDING SUBSETS IN HADAMARD MANIFOLDSBORBELY, Albert.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 3, pp 1085-1092, issn 0002-9939, 8 p.Article

CLASSIFICATION OF ALMOST QUARTER-PINCHED MANIFOLDSPETERSEN, Peter; TAO, Terence.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 7, pp 2437-2440, issn 0002-9939, 4 p.Article

Inégalités de Hardy sur les variétés Riemanniennes non-compactes = Hardy inequalities on noncompact riemannian manifoldsCARRON, G.Journal de mathématiques pures et appliquées. 1997, Vol 76, Num 10, pp 883-891, issn 0021-7824Article

Polygonal figures and their form spaces. I. The structure of isodiastemic manifolds (Manifolds of equilateral polygons)KÖHLER, A. E.Computers & mathematics with applications (1987). 1996, Vol 32, Num 6, pp 101-128, issn 0898-1221Article

Le résidu non commutatif pour les variétés à bord = The noncommutative residue for manifolds with boundaryFEDOSOV, B; GOLSE, F; LEICHTNAM, E et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 6, pp 669-674, issn 0764-4442Article

  • Page / 95